# SDR UALA2008111300446

- Difficulty date: January 26, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Aircraft time: 56,552 hours, 31,644 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2210 · Autopilot System
- Part: Accessory Unit
- Part number: 65528179
- Part serial: D00604
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO A TRIM PROBLEM.  EXTENSIVE TROUBLESHOOTING PERFORMED.  FOUND FAULTY AUTOPILOT ACCESSORY UNIT.  REPLACED THE AUTOPILOT ACCESSORY UNIT.
